# SDR FDEA202506111005

- Difficulty date: June 11, 2025
- Submitted: June 20, 2025
- Operation: Air carrier
- Aircraft: N689FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 875
- Aircraft time: 22,596 hours, 12,968 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: A5398038920400
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/D FLOOR STRUCTURE FOUND A SHEAR WEB CRACK AT FR77-1', S-26R. REPLACED THE CRACK SHEAR WEB WITH NEW PART ON M/D FLOOR STRUCTURE AT FR77-1", S-  26R I.A.W A300-600F SRM 51-72-10-001, PAGE 2 AND 51-40-21-001, PARA 7, PAGE 24~ PAGE 50.THIS   REPAIR IS CLASSIFIED AS MINOR PER GMM 6-2-100.
